MathSciNet Relay Station
MathSciNet bibliographic data
MR1198651 (93j:60030) 60F10
Korostelëv, A. P.; Leonov, S. L. Action functional for diffusions in discontinuous media. Probab. Theory Related Fields 94 (1993), no. 3, 317–333.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement